# SDR R61A2023012980101

- Difficulty date: January 11, 2023
- Submitted: January 29, 2023
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 38,554 hours, 29,399 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bolt
- Part number: NAS6410A32D
- Condition: Seized
- Location: Lt Elev Pcu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ELEVATOR #1 PCU BOLT FROZEN. PERFORMED BUSHING TEMP REPAIR ON LH ELEVATOR #1 PCU HINGE PER ETD 2023-170-001782
